Applied Mathematics and Computation, ( ISI ), Volume (212), No (1), Year (2012-12) , Pages (1-20)

Title : ( Adaptive numerical method for Burger-type nonlinear equations )

Authors: Ali Reza Soheili , Asghar Kerayechian , nooshin davoodi ,

Citation: BibTeX | EndNote

In this paper a moving mesh partial differential equation (MMPDE) approach applied to some different kinds of nonlinear partial differential equations. The method is described in detail and a selection of computational example is presented using different monitor functions applied to the Burgers-type equations.

Keywords

Finite differences method; Moving mesh; Burgers –
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030300,
author = {Soheili, Ali Reza and Kerayechian, Asghar and Davoodi, Nooshin},
title = {Adaptive numerical method for Burger-type nonlinear equations},
journal = {Applied Mathematics and Computation},
year = {2012},
volume = {212},
number = {1},
month = {December},
issn = {0096-3003},
pages = {1--20},
numpages = {19},
keywords = {Finite differences method; Moving mesh; Burgers – Fisher equation.},
}

[Download]

%0 Journal Article
%T Adaptive numerical method for Burger-type nonlinear equations
%A Soheili, Ali Reza
%A Kerayechian, Asghar
%A Davoodi, Nooshin
%J Applied Mathematics and Computation
%@ 0096-3003
%D 2012

[Download]